# SDR 2LCF2019F00026

- Difficulty date: July 11, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767316F
- Aircraft serial: 34246
- Aircraft time: 55,125 hours, 14,363 cycles
- Engine: Ge CF680C2B6F
- Engine time: 17,155 hours, 4,894 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 106144521
- Part serial: 13671
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB PHASE OF THE MIA - SCL ROUTE, THE CREW WAS PRESENTED WITH SEVERAL EICAS MESSAGES THAT FORCED THE CREW TO DECLARE EMERGENCY AND RETURN TO MIA. THE MESSAGES THAT APPEARED WERE "AUTOPILOT, AUTO THROTTLE, YAW DAMPER, FMC, LT REV INSULATION VALVE".  UPON RETURNING THE AIRCRAFT TO THE MIA STATION, THE PCMCIA DATA WAS DOWNLOADED AND IN ITS ANALYSIS IT WAS IDENTIFIED THAT THE FAILURE WAS DUE TO THE STBY BUS (28VDC). DUE TO THIS AND IN CONJUNCTION WITH THE FOLLOWING MAINTENANCE ACTIONS WERE REQUIRED. REPLACED PROBE TAT. RELAY K104, K109, K106, K113 WAS REPLACED. STBY PWR CTRL ROTARY SWITCH WAS REPLACED. STBY PWR CTL PANEL CONNECTOR D10216 PIN 11, 12, 22, 32 GROUND CHECK CONTINUITY. RELAY K109 PIN X2 BETWEEN CONNECTOR D10216 PIN 10 CONTINUITY CHECK. RELAY K109 PIN A2 BETWEEN RELAY K104 PIN B2 CONTINUITY CHECK.
